Volume 16, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Rigidity of certain solvable actions on the sphere

Masayuki Asaoka

Geometry & Topology 16 (2012) 1835–1857
Abstract

An analog of the Baumslag–Solitar group BS(1,k) naturally acts on the sphere by conformal transformations. The action is not locally rigid in higher dimensions, but exhibits a weak form of local rigidity. More precisely, any perturbation preserves a smooth conformal structure.

Keywords
group actions, local rigidity
Mathematical Subject Classification 2010
Primary: 37C85
References
Publication
Received: 14 September 2011
Revised: 6 April 2012
Accepted: 13 June 2012
Published: 16 August 2012
Proposed: Benson Farb
Seconded: Leonid Polterovich, Yasha Eliashberg
Authors
Masayuki Asaoka
Department of Mathematics, Kyoto University
Kita-shirakawa Oiwake-cho, Sakyo
Kyoto 606-8502
Japan